Methods of Multi-Term Fractional Differential Equation

AUTHOR AND
AFFILIATION

1MALIK, S. S. and 2SHARMA, KUSUM
1IEC University Baddi Solan Himachal Pradesh India

2MITS Deemed University Laxmangarh Rajasthan India

Email:- shamsher15malik@live.in

KEYWORDS:

Fractional Differential Equation

Issue Date:

December 2012

Pages:

ISSN:

2319-8044 (Online) – 2231-346X (Print)

Source:

Vol.24 – No.3

PDF

Click Here Download PDF

DOI:

jusps-A

ABSTRACT:

In this paper, we introduce a new algorithm, which produce a system of equations of low dimension, suitable for linear and non- linear Fractional Differential Equations (FDE).

Copy the following to cite this Article:

1MALIK, S. S. and 2SHARMA, KUSUM, “Methods of Multi-Term Fractional Differential Equation”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016


Copy the following to cite this URL:

1MALIK, S. S. and 2SHARMA, KUSUM, “Methods of Multi-Term Fractional Differential Equation”, Journal of Ultra Scientist of Physical Sciences, Volume 24, Issue 3, Page Number , 2016

Available from: http://www.ultrascientist.org/paper/560/


In this paper, we introduce a new algorithm, which produce a system of equations of low dimension, suitable for linear and non- linear Fractional Differential Equations (FDE).